American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14\\\\\\\-XX) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 214 found      Go to page: 1 2 3 4 5 6 > >>

[61] R. Bezrukavnikov and D. Kaledin. Fedosov quantization in positive characteristic. J. Amer. Math. Soc. 21 (2008) 409-438. MR 2373355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Konstanze Rietsch. Errata to ``Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties''. J. Amer. Math. Soc. 21 (2008) 611-614. MR 2373362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Prakash Belkale. Quantum generalization of the Horn conjecture. J. Amer. Math. Soc. 21 (2008) 365-408. MR 2373354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] G. Cortiñas, C. Haesemeyer and C. Weibel. $K$-regularity, $cdh$-fibrant Hochschild homology, and a conjecture of Vorst. J. Amer. Math. Soc. 21 (2008) 547-561. MR 2373359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Joseph Shalika, Ramin Takloo-Bighash and Yuri Tschinkel. Rational points on compactifications of semi-simple groups. J. Amer. Math. Soc. 20 (2007) 1135-1186. MR 2328719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Prakash Belkale. The strange duality conjecture for generic curves. J. Amer. Math. Soc. 21 (2008) 235-258. MR 2350055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Alicia Dickenstein, Eva Maria Feichtner and Bernd Sturmfels. Tropical discriminants. J. Amer. Math. Soc. 20 (2007) 1111-1133. MR 2328718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] M. E. Kazarian and S. K. Lando. An algebro-geometric proof of Witten's conjecture. J. Amer. Math. Soc. 20 (2007) 1079-1089. MR 2328716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Jim Bryan and Rahul Pandharipande; \break with an appendix by Jim Bryan, C. Faber, A. Okounkov and Rahul Pandharipande. The local Gromov-Witten theory of curves. J. Amer. Math. Soc. 21 (2008) 101-136. MR 2350052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Thomas Lam. Schubert polynomials for the affine Grassmannian. J. Amer. Math. Soc. 21 (2008) 259-281. MR 2350056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Shigefumi Mori. Errata to ``Classification of three-dimensional flips''. J. Amer. Math. Soc. 20 (2007) 269-271. MR 2257404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Chiu-Chu Melissa Liu, Kefeng Liu and Jian Zhou. A formula of two-partition Hodge integrals. J. Amer. Math. Soc. 20 (2007) 149-184. MR 2257399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Richard Taylor and Teruyoshi Yoshida. Compatibility of local and global Langlands correspondences. J. Amer. Math. Soc. 20 (2007) 467-493. MR 2276777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Sophie Morel. Complexes pondérés sur les compactifications de Baily-Borel: Le cas des variétés de Siegel. J. Amer. Math. Soc. 21 (2008) 23-61. MR 2350050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Maryam Mirzakhani. Weil-Petersson volumes and intersection theory on the moduli space of curves. J. Amer. Math. Soc. 20 (2007) 1-23. MR 2257394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Laura DeMarco. The moduli space of quadratic rational maps. J. Amer. Math. Soc. 20 (2007) 321-355. MR 2276773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Nicole Lemire, Vladimir L. Popov and Zinovy Reichstein. Cayley groups. J. Amer. Math. Soc. 19 (2006) 921-967. MR 2219306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] H. A. Helfgott and A. Venkatesh. Integral points on elliptic curves and $3$-torsion in class groups. J. Amer. Math. Soc. 19 (2006) 527-550. MR 2220098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Holger Brenner and Mordechai Katzman. On the arithmetic of tight closure. J. Amer. Math. Soc. 19 (2006) 659-672. MR 2220102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Martin Möller. Variations of Hodge structures of a Teichmüller curve. J. Amer. Math. Soc. 19 (2006) 327-344. MR 2188128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Niels Lauritzen, Ulf Raben-Pedersen and Jesper Funch Thomsen. Global $F$-regularity of Schubert varieties with applications to $\mathcal{D}$-modules. J. Amer. Math. Soc. 19 (2006) 345-355. MR 2188129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Thomas Geisser and Lars Hesselholt. The de Rham-Witt complex and $p$-adic vanishing cycles. J. Amer. Math. Soc. 19 (2006) 1-36. MR 2169041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Ronald Fintushel and Ronald J. Stern. Double node neighborhoods and families of simply connected $4$-manifolds with $b^+=1$. J. Amer. Math. Soc. 19 (2006) 171-180. MR 2169045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Jaroslaw Wlodarczyk. Simple Hironaka resolution in characteristic zero. J. Amer. Math. Soc. 18 (2005) 779-822. MR 2163383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Laura Felicia Matusevich, Ezra Miller and Uli Walther. Homological methods for hypergeometric families. J. Amer. Math. Soc. 18 (2005) 919-941. MR 2163866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Charles Favre and Mattias Jonsson. Valuations and multiplier ideals. J. Amer. Math. Soc. 18 (2005) 655-684. MR 2138140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Grigory Mikhalkin. Enumerative tropical algebraic geometry in $\mathbb{R}^2$. J. Amer. Math. Soc. 18 (2005) 313-377. MR 2137980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Anders Skovsted Buch. Alternating signs of quiver coefficients. J. Amer. Math. Soc. 18 (2005) 217-237. MR 2114821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Lev A. Borisov, Linda Chen and Gregory G. Smith. The orbifold Chow ring of toric Deligne-Mumford stacks. J. Amer. Math. Soc. 18 (2005) 193-215. MR 2114820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] A. B. Goncharov. Polylogarithms, regulators, and Arakelov motivic complexes. J. Amer. Math. Soc. 18 (2005) 1-60. MR 2114816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 214 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia